# SDR HNAA2018040900079

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 54,462 hours, 64,364 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE  NR 1 AND 2 STALL SYSTEMS FAIL WARNING ILLUMINATED. AND PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED.  OPS CHECKED IAW W/C 27-30-08Q, NO DEFECTS NOTED. OK FOR SERVICE.
